# SDR N6WA2021010901

- Difficulty date: January 9, 2021
- Submitted: January 11, 2021
- Operation: Air carrier
- Aircraft: N503GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10019
- Aircraft time: 397,840 hours, 30,587 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 333 CRACKED AT TOP FROM LIGHTNING HOLE TO FREE FLANGE.  REMOVED LOWER FREE FLANGE SUPPORT ANGLE ON FS 333 AT STR 0-2R.  FABRICATED REPAIR PART AND INDTALL, PER REO 670-53-21-1913.
